MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH606 5 HYPE BROACH SIZE 5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH606 5 HYPE BROACH SIZE 5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90611085
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon encountered a problem with a set of hype rasps, rasp number 5 rh 606 5, which got stuck in the patient's femur, resulting in a risk of femur fracture and longer operating times, with a high risk of infection.(this pi is for the event being reported for event date march 31, 2025).
 
Additional Manufacturer Narrative
Reported event: an event regarding non-functionnal (the rasp was stuck got stuck in the patient's femur) involving a rh606 5 hype broach size 5 was reported.Conclusions: the reported device is an serf product.In the absence of product returns for technical investigation and feedback on the product lot code for documentary investigation, the cause cannot be established." corrective action/preventive action: no action is required.
 
Event or Problem Description
No new information.

Brand Name
RH606 5 HYPE BROACH SIZE 5
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key21923188
Report Number3008668801-2025-00097
Device Sequence Number8713631
Product Code LXH
UDI-Device Identifier03662200020539
UDI-Public03662200020539
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90611085
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale